Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/79631
Title: MAP/G/1 queue under workload control and postprocessing
Authors: Lee, Ho Woo
Cheon, Sahng Hoon
Lee, Se Won
Baek, Jung Woo
Issue Date: 2009
Source: Lee, H. W., Cheon, S. H., Lee, S. W., & Baek, J. W. (2009). MAP/G/1 Queue Under Workload Control and Postprocessing. Stochastic Analysis and Applications, 27(2), 331-352.
Series/Report no.: Stochastic analysis and applications
Abstract: This article studies the performance of the MAP/G/1 queue under workload control and post processing. We first obtain the probability generating function of the queue length distribution. Then we derive the mean queue length. We present computational experiences and compare the MAP queue with the Poisson queue.
URI: https://hdl.handle.net/10356/79631
http://hdl.handle.net/10220/10392
ISSN: 0736-2994
DOI: 10.1080/07362990802678952
Rights: © 2009 Taylor and Francis Group, LLC. This is the author created version of a work that has been peer reviewed and accepted for publication by Stochastic Analysis and Applications, Taylor and Francis Group, LLC. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at DOI: [http://dx.doi.org/10.1080/07362990802678952]
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
MAPG1 Queue Under Workload Control and Post processing.pdf299.62 kBAdobe PDFThumbnail
View/Open

Page view(s) 50

438
Updated on Jun 26, 2022

Download(s) 20

286
Updated on Jun 26, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.